Mathematische Zeitschrift

, Volume 214, Issue 1, pp 627–652

On the character variety of group representations in SL(2, ℂ) and PSL(2, ℂ)

  • F. González-Acuña
  • José María Montesinos-Amilibia
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [Bu] Burde, G.: SU(2)-representation spaces for two-bridge knot groups. Math. Ann.288, 103–119 (1990)MATHCrossRefMathSciNetGoogle Scholar
  2. [Cu] Culler, M.: Lifting Representations to Covering Groups. Adv. Math.59, 64–70 (1986)MATHCrossRefMathSciNetGoogle Scholar
  3. [CS] Culler, M., Shalen, P.B.: Varieties of group representations and splitting of 3-manifolds. Ann. Math.117, 109–146 (1983)CrossRefMathSciNetGoogle Scholar
  4. [H] Helling, H.: Diskrete Untergruppen in SL2 (ℝ). Invent. Math.17, 217–229 (1972)MATHCrossRefMathSciNetGoogle Scholar
  5. [HLM1] Hilden, H., Lozano, M.T., Montesinos-Amilibia, J.M.: The arithmeticity of the figure eight knot orbifolds. In: Apanasov, B., Neumann, W.D., Reid, A.W., Siebenmann, L. (eds.) Topology '90, pp. 169–183. Berlin New York: de Gruyter 1992Google Scholar
  6. [HLM2] Hilden, H., Lozano, M.T., Montesinos-Amilibia, J.M.: A characterization of arithmetic subgroups of SL(2, ℝ) and SL(2, ℂ). Math. Nachr.159, 245–270 (1992)MATHMathSciNetGoogle Scholar
  7. [HLM3] Hilden, H., Lozano, M.T., Montesinos-Amilibia, J.M.: On the arithmetic 2-bridge knot & link orbifolds. (Preprint)Google Scholar
  8. [M] Magnus, W.: Rings of Fricke characters and automorphism groups of free groups. Math. Z.170, 91–103 (1980)MATHCrossRefMathSciNetGoogle Scholar
  9. [V] Vogt, H.: Sur les invariants fondamentaux des équations différentielles linéaires du second ordre. Ann. Sci. Écol. Norm. Supér., III. Sér.6, 3–72 (1889)MathSciNetGoogle Scholar
  10. [W] Whittemore, A.: On representation of the group of Listing's knot by subgroups of PSL(2, ℂ). Proc. Am. Math. Soc.40, 378–382 (1973)MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • F. González-Acuña
    • 1
  • José María Montesinos-Amilibia
    • 1
  1. 1.Facultad de Ciencias MatematicasUniversidad ComplutenseMadridSpain

Personalised recommendations